# SDR SWAA2022121280548

- Difficulty date: December 11, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 16,530 hours, 8,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Overwing Exit
- Condition: Fault Message
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH AFT OVERWING EXIT DOOR LIGHT IS ON WITH FAULT CODE 52-72022 R OW SW DISAGREE PRESENT ON PSEU BITE FC: 52-72022 R OW SW DISAGREE<[01] OK TO CONT PER MEL 52-3-03. SP1 COMPLIED WITH ;VERIFIED DOOR IS CLOSED AUTH # 108101;[02] PERFORMED EMERGENCY EXIT DOOR INDICATION TEST OF RH AFT OVERWING DOOR PER AMM 52-71-22 NO FAULTS THIS TIME THIS CLEAR MEL
